| Catalog Number |
5-10115 |
| Medical Device Problem Codes |
Migration or Expulsion of Device (1395); Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4) customer complaint cannot be confirmed due the product sample is not available to perform a proper investigation and determinate the root cause.Dhr investigation did not show issues related to complaint.If the alleged defect samples become available at a later date, this complaint will be updated accordingly.
Event or Problem Description
It was reported that: "on (b)(6) 2025, the tracheal tube accidentally dislodged during use, and the cuff was found to be leaking.It was immediately discontinued and replaced.The patient was reported as fine.".